# SDR CA040622004

- Difficulty date: May 6, 2002
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 182J
- Aircraft time: 4,973 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A32C90
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING PRE-FLIGHT CHECK, OIL DRIPS WHERE NOTICED.  AFTER VERIFICATION BY AN AMO, IT WAS DETERMINED THAT THERE WAS A SMALL CRACK IN THE CRANKCASE.  ENGINE DISASSEMBLED AND CRANKCASE WAS REPLACED.
